# SDR HALA2016020100023

- Difficulty date: February 1, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 53,250 hours, 9,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY LIGHT OVER DOOR FAILS TO ILLUMINATE WHEN EMERGENCY LIGHTS TESTED.  R & R EMERGENCY EXIT LIGHT IAW 33-51-02.  OK FOR SERVICE.
